# SDR A6WA202502058858

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 44,121 hours, 43,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R121121
- Condition: Dented
- Location: Aft Fuselage
- Part time: 44,121 hours, 43,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FUSELAGE HAS DENTS.  AIRCRAFT REMOVED FROM SERVICE.   PERFORMED REPAIR ON RH FUSELAGE SKIN BETWEEN FS 625.30 TO FS672.20 STR 20-23R IAW  MHIRJ REO 601R-53-61-8276 REV -- DATED 2025-02-04.
